# SDR 98ZZZX2599

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110US
- Make and model: Cessna 182N
- Aircraft serial: 18260234
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle
- Condition: Sticks
- Location: Carburetor
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE WOULD STICK WIDE OPEN AT FULL POWER.  UPON DISASSEMBLY OF CARBURETOR, DETERMINED THAT WEAR OF THE FULL OPEN STOPS ON THE CARBURETOR BODY AND THROTTLE STOP ARM, THE POWER ENRICHMENT LEVER OPERATES THE AIR METERING PIN WOULD TRAVEL PAST ITS DESIGN LIMITS.  EVENTUALLY, THE ACTION BROKE THE AIR METERING PIN AND JAMMED IT BETWEEN THE LEVER AND AIR METERING JET WHEN AT FULL POWER.  RECOMMEND TO CHECK FOR EXCESSIVE WEAR OF STOPS, ESPECIALLY FULL OPEN.  INSTALLED OVERHAULED MARVEL-SCHREBLER CARB., MA4-5, P/N 10-4893-1, FROM CONSOLIDATED FUEL SYSTEMS, INC.
